Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (4): 040510    DOI: 10.1088/1674-1056/22/4/040510
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Lie symmetries and exact solutions for a short-wave model
Chen Ai-Yonga, Zhang Li-Nab, Wen Shuang-Quana
a School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin 541004, China;
b School of Science, Huzhou University, Huzhou 313000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: